# SDR DLL14960980

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER CHECK.  R2 EMERGENCY EXIT SIGN AND F2 EMERGENCY EXTERIOR ILLUMINATION LIGHT INOPERATIVE.  REPLACED POWER SUPPLY.  SYSTEM CHECKS NORMAL.
